# SDR FDEA2020073081693

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 89,008 hours, 29,818 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA60223
- Condition: Worn
- Location: Bs 1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK AT APPROX STA 1360 & LBL 47.50 SEAT TRACK WORN (MARKED) REMOVED AND REPLACED DAMAGE SECTION OF SEAT FROM STA 1360 THRU 1440 AT LBL 47.5,   PER SRM 53-70-00 FIG. 1, SHT. 1, VOL. 2.
